Anyone ever had flu symptoms whilst taking sustanon?Haven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile.
Anyone ever had flu symptoms whilst taking sustanon? | pillenpreis.top
Haven't received registration validation E-mail? User Control Panel Log out. Forums Posts Latest Posts. View More Photo Galleries. Forum Themes Elegant Mobile. Medichecks - The stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.
Essentials Only Full Version. Anyone ever had flu symptoms whilst taking sustanon? Never had it with sustanon. Dbol sometimes gives me symptoms similar to a cold. Everyone is different though and it's how your body reacts to certain compounds. Yeah I have had sus flu a few times bro. I just keep my fluid intake ever higher than normal and have plenty of fruit etc. See below extract from Partyboy's excellent Intro to Testosterone article: The problem has been given this name by some users who experience flu-like symptoms upon commencing a testosterone cycle.
Although there are varying opinions which suggest a cause for this issue, the properties and effects of testosterone metabolite Etiocholanone make it appear particularly plausible. Etiocholanone is a pyrogen and elevations in circulatory levels are associated with feverish effects. Propionate as we know is a fast acting ester resulting in a rapid elevation in testosterone and thus etiocholanone levels.
It's certainly possible that this rapid increase results in some users experiencing flu-like symptoms during the early stages of a cycle. Create an account or sign in to comment. I have been on a sustanon cycle for the past 5 weeks, it consists of 3 x ew 2 x ew 3 x ew, I wanted to keep the dose fairly low as i dont want a huge amount of sides on my first cycle and also want to see how i go on I had my first last sun and had flu symptoms and a chest infection wed thur fri.
I have started antibiotics amoxacillin x3 ed I had my second of sust yesterday and feel a little rough again today. I have asthma but am fit and healthy. A freind mentioned that some types of gear can cause flu like symptoms - anyone heard of this or experienced this? Are there any types of steroid that are known for this or any that wont do this? Thanks 1 7 Replies Related Threads.
Liquidnitro Senior Member Total Posts: The window licker bus Status: